# SDR AALA2019030549017

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 44,359 hours, 31,629 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bulb
- Condition: Burned Out
- Location: Chiller
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE CHILLERS WERE TURNED OFF BECAUSE OF AN ODOR.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED CARD 26L00021001 AND FOUND THE CHILLER OPERATION LIGHT BURNED OUT.  REMOVED AND REPLACED THE BULB. OPS TESTED GOOD.
